# SDR HNAA2017081400270

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 51,085 hours, 57,143 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR WILL NOT PAINT KNOWN WEATHER.  R & R THE WEATHER RADAR R/T IAW AMM 34-41-01.GROUND TESTED GOOD,  OK FOR SERVICE.
